Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 767989, 7 pages
http://dx.doi.org/10.1155/2013/767989
Research Article

Multiple Solutions for a Class of Dirichlet Double Eigenvalue Quasilinear Elliptic Systems Involving the ( )-Laplacian Operator

Department of Mathematics, Ayatollah Amoli Branch, Islamic Azad University, P.O. Box 678, Amol, Iran

Received 23 August 2013; Accepted 18 September 2013

Academic Editors: A. Favini and M. Spadini

Copyright © 2013 Armin Hadjian and Saleh Shakeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Talenti, “Some inequalities of Sobolev type on two-dimensional spheres,” in General Inequalities 5, W. Walter, Ed., vol. 80 of International Series of Numerical Mathematics, pp. 401–408, Birkhäuser, Basel, Switzerland, 1987. View at Google Scholar
  2. G. Bonanno, S. Heidarkhani, and D. O'Regan, “Multiple solutions for a class of dirichlet quasilinear elliptic systems driven by a (p, q)-Laplacian operator,” Dynamic Systems and Applications, vol. 20, no. 1, pp. 89–100, 2011. View at Google Scholar · View at Scopus
  3. G. Bonanno and G. Molica Bisci, “Three weak solutions for elliptic Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 1–8, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Bonanno, G. Molica Bisci, and V. Rdulescu, “Multiple solutions of generalized Yamabe equations on Riemannian manifolds and applications to Emden-Fowler problems,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2656–2665, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Bonanno, G. Molica Bisci, and V. Rǎdulescu, “Existence of three solutions for a non-homogeneous Neumann problem through Orlicz-Sobolev spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 14, pp. 4785–4795, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Felmer and Z. Q. Wang, “Multiplicity for symmetric indefinite functionals: application to Hamiltonian and elliptic systems,” Topological Methods in Nonlinear Analysis, vol. 12, pp. 207–226, 1998. View at Google Scholar
  7. J. R. Graef, S. Heidarkhani, and L. Kong, “A critical points approach for the existence of multiple solutions of a Dirichlet quasilinear system,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 1268–1278, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Li and C.-L. Tang, “Three solutions for a class of quasilinear elliptic systems involving the (p, q)-Laplacian,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 10, pp. 3322–3329, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Molica Bisci and V. Rdulescu, “Multiple symmetric solutions for a Neumann problem with lack of compactness,” Comptes Rendus Mathematique de l'Académie des Sciences, vol. 351, no. 1-2, pp. 37–42, 2013. View at Publisher · View at Google Scholar
  10. B. Ricceri, “A further refinement of a three critical points theorem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 18, pp. 7446–7454, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Ghergu and V. Rădulescu, Singular Elliptic Problems: Bifurcation and Asymptotic Analysis, vol. 37 of Oxford Lecture Series in Mathematics and Its Applications, Oxford University Press, 2008.
  13. A. Kristály, V. Rădulescu, and C. Varga, Variational Principles in Mathematical Physics, Geometry, and Economics: Qualitative Analysis of Nonlinear Equations and Unilateral Problems, vol. 136 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2010.
  14. E. Zeidler, Nonlinear Functional Analysis and Its Applications, II/B: Nonlinear Monotone Operators, Springer, New York, NY, USA, 1990.
  15. J. Simon, “Régularite de la solution d’une équation non linéaire dans N,” in Journées d'Analyse Non Linéaire, P. Bénilan and J. Robert, Eds., vol. 665 of Lecture Notes in Mathematics, pp. 205–217, 1978. View at Google Scholar